# SDR QMLA2013021613025

- Difficulty date: February 16, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N407NA
- Make and model: Bell 407
- Aircraft serial: 53592
- Aircraft time: 3,860 hours, 8,821 cycles
- Engine: Allsn 250C47B
- Engine time: 305 hours, 689 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: M250C47B
- Part serial: CAE848474
- Condition: Making Metal
- Part time: 305 hours, 689 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED ENGINE CHIP LIGHT ILLUMIINATED JUST AFTER LANDING AND RETURNING TROTTLE TO IDLE. MX WAS CALLED AND A LARGE AMOUNT OF FLAKES WERE FOUND ON BOTH THE UPPER AND LOWER ENGINE CHIP DETECTORS. SOME FLAKES EXCEEDED THE MAXIMUM ALLOWABLE IAW MM 72, PARA 2B.  ENGINE WAS REMOVED FROM SERVICE AND WILL BE SENT TO REPAIR FACILITY.
